# SDR SIMA200123601

- Difficulty date: August 24, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N309AE
- Make and model: Saab 340B
- Aircraft serial: 340B309
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1397
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - FLT 5013 - CREW REPORTED THE EMERGENCY LIGHTS ABOVE SEAT 12BC TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BULB AT SEAT 12BC.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
